Szufla, Stanisław
On the application of measure of noncompactness to existence theorems
Rendiconti del Seminario Matematico della Università di Padova, Tome 75 (1986) , p. 1-14
Zbl 0589.45007
URL stable : http://www.numdam.org/item?id=RSMUP_1986__75__1_0

Bibliographie

[1] A. Ambrosetti, Un teorema di esistenza per le equazioni differenziali negli spazi di Banach, Rend. Semin. Mat. Univ. Padova, 39 (1967), pp. 349-360. Numdam | MR 222426 | Zbl 0174.46001

[2] F. Browder, Nonlinear equations of evolution, Ann. of Math., 80 (1964), pp. 485-523. MR 173960 | Zbl 0127.33602

[3] F. Browder, Nonlinear operators and nonlinear equations of evolution, Proc. Symp. Nonlin. Funct. Anal. Chicago, AMS, 20 II, Providence, R. I., 1972.

[4] A. Cellina, On the existence of solutions of ordinary differential equations in Banach spaces, Funkcial. Ekvac., 14 (1971), pp. 129-136. MR 304805 | Zbl 0271.34071

[5] J. Chandra - V. LAKSHMIKANTHAM - A. MITCHELL, Existence of solutions of boundary value problems for nonlinear second order systems in a Banach space, J. Nonlinear Anal., 2 (1978), pp. 157-168. MR 512279 | Zbl 0385.34035

[6] J. Daneš, On densifying and related mappings and their applications in nonlinear functional analysis, Theory of nonlinear operators, Akademie-Verlag, Berlin (1974), pp. 15-56. MR 361946 | Zbl 0295.47058

[7] G. Darbo, Punti uniti in trasformazioni a condominio non compatto, Rend. Sem. Mat. Univ. Padova, 24 (1955), pp. 84-92. Numdam | MR 70164 | Zbl 0064.35704

[8] K. Deimling, Ordinary differential equations in Banach spaces, Lecture Notes Math. no. 596, Berlin, Heidelberg, New York, 1977. MR 463601 | Zbl 0361.34050

[9] K. Goebel - W. Rzymowski, An existence theorem for the equation x' = f (t, x) in Banach spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys., 18 (1970), pp. 367-370. MR 269957 | Zbl 0202.10003

[10] P. Hartman, Ordinary differential equations, New York, London, Sydney, 1964. MR 171038 | Zbl 0125.32102

[11] A. Koschelev - M. Krasnoselskii - S. Michlin - L. Rakovschik- V. Stecenko - P. Zabreiko, Integral equations, SMB, Moskva, 1968.

[12] K. Kuratowski, Topologie, Warszawa, 1958. Zbl 0078.14603

[13] H. Mönch, Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces, J. Nonlinear Anal., 4 (1980), pp. 985-999. MR 586861 | Zbl 0462.34041

[14] G. Pianigiani, Existence of solutions of ordinary differential equations in Banach spaces, Bull. Acad. Pelon. Sci. Sér. Sci. Math. Astronom. Phys., 23 (1975), pp. 853-857. MR 393710 | Zbl 0317.34050

[15] J Prüß, On semilinear evolution equations in Banach spaces, J. Reine Angew Math., 303-304 (1978), pp. 144-158. MR 514677 | Zbl 0398.34057

[16] B. Sadovskii, On a fixed point principle, Frunkcjcnalnyj Analiz., 1 (1976), pp. 74-76. MR 211302

[17] G. Scorza-Dragoni, Sul problema dei valori ai limiti per i sistemi di equazioni differenziali del secondo ordine, Bcll. U.M.I., 14 (1935), pp. 225-230. JFM 61.1238.08

[18] S. Szufla, Some remarks on ordinary differential equations in Banach spaces, Bull. Acad. Pclon. Sci. Sθr. Sci. Math. Astronom. Phys., 16 (1968), pp. 795-800. Zbl 0177.18902

[19] S. Szufla, Równania różniczkowe w przestrzeniach Banacha, Ph. D. Thesis, Poznań, 1972.

[20] S. Szufla, On the existence of solutions of differential equations in Banach spaces, Bull. Acad. Polon. Sci. Math., 30 (1982), pp. 507-515. MR 718727 | Zbl 0532.34045

[21] S. Szufla, On Volterra integral equations in Banach spaces, Funkcial. Ekvac., 20 (1977), pp. 247-258. MR 511230 | Zbl 0379.45025